# SDR REXA97228

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: MS21151BC
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM BTR, CREW EXPERIENCED CONTROL YOKE VIBRATION AND MADE AN UNSCHEDULED LANDING AT AIRPORT OF ORIGIN.  FOUND FAILED BEARING ON THE STANDBY PITCH TRIM ROD-END AT THE LEFT ELEVATOR TRIM TAB HORN.  ELEVATOR TRIM TAB WAS REPLACED TO EXPIDITE REPAIRS.  AIRCRAFT WAS TEST FLOWN AND RETURNED TO SERVICE.  (M)
